# SDR A8JA0006

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N722SW
- Make and model: Gulstm G150
- Aircraft serial: 230
- Aircraft time: 1,343 hours, 1,315 cycles
- Engine: Garrtt TFE73140
- Engine time: 1,343 hours, 1,315 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 300126310004006
- Part serial: 207519
- Condition: Defective
- Location: Apu Bay
- Part time: 1,343 hours, 1,315 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER RECEIVING TAKEOFF CLEARANCE, THE CREW POSITIONED THE ACFT FOR TAKEOFF AND INITIATED THE APU SHUTDOWN SEQUENCE IAW THE TAKEOFF CHECKLIST.  UPON REACHING TAKEOFF POSITION, THE CREW OBSERVED AN "APU FIRE" MASTER CAUTION AND A TRIPLE CHIME.  THE CREW EXITED THE RUNWAY AND "ALL INDICATIONS EXTINGUISHED WITHOUT ANY ACTION."  THE CREW INITIATED TAXI BACK TO THE TAXIWAY AND AGAIN RECEIVED THE INDICATION.  AT THIS POINT THE CREW TAXIED CLEAR OF ALL RUNWAYS/TAXIWAYS, SHUTDOWN ENGINES AND ELECTRICAL, AND EVACUATED THE PASSENGERS.  AFTER VISUAL INSP, THERE WAS NO EVIDENCE OF FIRE OR SMOKE.  THE ACFT WAS REPOSITIONED WITH A FERRY PERMIT DATED 7/16/10 FOR MX.  THE MX FACILITY REPLACED A FAULTY APU FIRE DETECTOR, PN: 3001-263-1000/400-6.
